# SDR 96ZZZX225

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 234 Bs 210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP-15, FOUND CORROSION ON GALLEY FLOOR, RT INBOARD SEAT TRACK, UNDER NR 2 GALLEY, STA 234 AND STA 210.  REPLACED SEAT TRACK SECTION PER SRM 53-05.  AIRCRAFT TOTAL TIME:  64,684 HOURS, 61,704, CYCLES.
